# SDR DALA2022092006215

- Difficulty date: September 18, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 102,846 hours, 14,712 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 L1 DOOR SLIDE LIGHT ON FLIGHT ATTENDANT PANEL INOP. CORRECTIVE ACTION: PERFORMED OPS CK OF L1 DOOR SLIDE ARMING AND LIGHTS REF B767 AMM 52-73-00. OPS CK GOOD. OK FOR SVC (9077514)
